MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1788 CAMERA CONTROL UNIT CCU; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1788 CAMERA CONTROL UNIT CCU; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1788010000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The unit flickered mid case back to the "plug camera in" screen.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
The unit flickered mid case back to the "plug camera in" screen.
 
Additional Manufacturer Narrative
Alleged failure: the unit flickered mid case back to the "plug camera in" screen.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: no problem found.The root cause is the camera head with integrated coupler serial number (b)(6) sent along with the ccu.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG 1788 CAMERA CONTROL UNIT CCU
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22472939
Report Number0002936485-2025-00633
Device Sequence Number19876826
Product Code GCJ
UDI-Device Identifier07613327580013
UDI-Public07613327580013
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1788010000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown